# SDR SWAA041036

- Difficulty date: April 10, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 33,876 hours, 29,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAMES AT BS 907, AND BS 867, BETWEEN STRINGERS 8L AND 9L, CRACKED.  REPAIRED FRAME SECTIONS PER SRM.
